×

An orthogonal theory of a set-valued bifunctor. (English) Zbl 0271.18010


MSC:

18E40 Torsion theories, radicals
20K25 Direct sums, direct products, etc. for abelian groups
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Bucur I., Deleanu A.: Introduction to the theory of categories and functors. Interscience Publishers 1968. · Zbl 0197.29205
[2] Dickson S. E.: A torsion theory for abelian categories. Trans. Amer. Math. Soc., 121 (1966), 223-35. · Zbl 0138.01801
[3] Fieldhouse D. J.: Pure theories. Math. Ann., 184 (1969), 1-18. · Zbl 0174.06902
[4] Fuchs L.: Abelian groups. Akademia Kiad√≥, Budapest 1958. · Zbl 0091.02704
[5] Harrison D. K.: Infinite abelian groups and homological methods. Annals of Math., 69 (1959), 366-91. · Zbl 0100.02901
[6] Jambor P.: On generation of torsion theories. Comment. Math. Univ. Carolinae, (1) 13 (1972), 79-98. · Zbl 0235.18005
[7] Mac Lane S.: Homology. Springer 1963.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.